MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; REVERSE HUMERAL BODY FOR ELECTIVE SURGERY

LIMACORPORATE S.P.A SMR SHOULDER; REVERSE HUMERAL BODY FOR ELECTIVE SURGERY
Model Number 1352.15.010
Medical Device Problem Codes Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed on (b)(6) 2025 due to infection and scapular notching.Previous surgery occurred about 9-10 years before, and original prosthetic assembly consisted of baseplate, lateralized connector +4mm, glenosphere eccentric dia 40mm and smr humeral body reverse (part number 1352.15.010, lot unknown).During revision surgery the above-mentioned reverse humeral body was replaced with a new one.Surgery was completed as intended.The patient is male, date of birth (b)(6)1962.The event occurred in the united states.
 
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and investigation.No review of manufacturing records for complained parts is therefore possible.The manufacturer will provide a final report as soon as the investigation is completed.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE HUMERAL BODY FOR ELECTIVE SURGERY
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24018219
Report Number3008021110-2026-00010
Device Sequence Number21116339
Product Code PHX
UDI-Device Identifier08033390002073
UDI-Public8033390002073
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1352.15.010
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown